# SDR CA050704007

- Difficulty date: July 2, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON LEVELING FROM CLIMB, THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCAFT DIVERTED.  POST-FLIGHT INSPECTION REVEALED THE ENGINE OIL FILTER TO BE BLOCKED BY CARBON PARTICLES.  PWC WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
